# SDR DALA2021092805858

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 63,618 hours, 20,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 4R DOOR WONT ARM AT DEPT. CORRECTIVE ACTION: RESECURED GIRT BAR OPN NOW CHECKS GOOD PER B757 AMM 52-11. (7767374)
